Open Access
Translator Disclaimer
November 2012 Weierstrass equations for Jacobian fibrations on a certain $K3$ surface
Kazuki Utsumi
Hiroshima Math. J. 42(3): 355-383 (November 2012). DOI: 10.32917/hmj/1355238373

Abstract

In this paper we give the Weierstrass equations for Jacobian fibrations on the $K3$ surface that is the minimal resolution of the double covering of $\mathbb{P}^2$ ramified along generic six lines.

Citation

Download Citation

Kazuki Utsumi. "Weierstrass equations for Jacobian fibrations on a certain $K3$ surface." Hiroshima Math. J. 42 (3) 355 - 383, November 2012. https://doi.org/10.32917/hmj/1355238373

Information

Published: November 2012
First available in Project Euclid: 11 December 2012

zbMATH: 1262.14044
MathSciNet: MR3050126
Digital Object Identifier: 10.32917/hmj/1355238373

Subjects:
Primary: 14H52, 14J27, 14J28

Rights: Copyright © 2012 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.42 • No. 3 • November 2012
Back to Top